# SDR SB05067

- Difficulty date: June 6, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXTERIOR EMERGENCY EVACUATION LIGHT INOPERATIVE.  R & R  REFLECTOR ASSEMBLY DUE TO CORROSION.  ALSO, R & R LAMP.  OPS CHECK GOOD.
